The structure of the factor group of the unrestricted sum by the restricted sum of Abelian groups II
Fundamenta Mathematicae, Tome 53 (1964) no. 2, pp. 177-185
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
K. Golema 1 ; Andrzej Hulanicki 1
@article{10_4064_fm_53_2_177_185,
author = {K. Golema and Andrzej Hulanicki},
title = {The structure of the factor group of the unrestricted sum by the restricted sum of {Abelian} groups {II}},
journal = {Fundamenta Mathematicae},
pages = {177--185},
year = {1964},
volume = {53},
number = {2},
doi = {10.4064/fm-53-2-177-185},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-2-177-185/}
}
TY - JOUR AU - K. Golema AU - Andrzej Hulanicki TI - The structure of the factor group of the unrestricted sum by the restricted sum of Abelian groups II JO - Fundamenta Mathematicae PY - 1964 SP - 177 EP - 185 VL - 53 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-53-2-177-185/ DO - 10.4064/fm-53-2-177-185 LA - en ID - 10_4064_fm_53_2_177_185 ER -
%0 Journal Article %A K. Golema %A Andrzej Hulanicki %T The structure of the factor group of the unrestricted sum by the restricted sum of Abelian groups II %J Fundamenta Mathematicae %D 1964 %P 177-185 %V 53 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-53-2-177-185/ %R 10.4064/fm-53-2-177-185 %G en %F 10_4064_fm_53_2_177_185
K. Golema; Andrzej Hulanicki. The structure of the factor group of the unrestricted sum by the restricted sum of Abelian groups II. Fundamenta Mathematicae, Tome 53 (1964) no. 2, pp. 177-185. doi: 10.4064/fm-53-2-177-185
Cité par Sources :